# SDR S9HA099036

- Difficulty date: January 24, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N352NT
- Make and model: Aerosp AS355*
- Aircraft serial: 2553
- Aircraft time: 17,720 hours, 67,742 cycles
- Engine: Tmeca ARRIEL1
- Engine time: 10,544 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 704A37642043
- Part serial: 472
- Condition: Reads Low
- Location: Engine Oil Press
- Part time: 31 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOW OIL PRESSURE (BELOW GREEN ARC) INDICATION THROUGH OUT FLIGHT.  REPLACED PRESSURE TRANSMITTER.  OHMS CHECK, INDICATE HIGH OHMS.
